Chalazion after injection - how long shoul... - Macular Society

Macular Society

3,989 members2,051 posts

Chalazion after injection - how long should we leave it after shot before using hot compresses?

Sianana
Sianana

Hi guys,

I had my lucentis shot last Tuesday (and a very scratchy shot it was too - my worst in two years). I have a repeated chalazion that comes up on the lid of that eye, and it's in the process of flaring now. Has anyone been given guidance on how long we should leave using microwavable compresses on our lids after an injection?

Thanks in advance for any reponses :)

5 Replies

Good Afternoon Sianana,

A moistened cotton bud or, in children, a warm moist flannel, should be used to clean the edge of your eyelids twice daily to help with Chalazions. It might be worth contacting a chemist or eye clinic for any further assistance

All the best,

Becky :)

Thanks Becky. I've been managing it for a couple of years - the chalazion - and have previously taken advice on how to. What I'm uncertain of is how soon to return to the usual treatment. Appreciate your response.

Becky_MacularSociety
Becky_MacularSocietyAdministrator in reply to Sianana

Good Afternoon Sianana?

Do you mean return to treatment for the AMD? If so this should be discussed with the eye clinic to ensure the best time for you. It will be independent to your medical needs.

All the best,

Becky :)

sorry Becky - I was very unclear - I meant how soon I could restart doing the home treatments for chalazion I've been recommended by the optometrist after injection for WMD - i.e., the compresses etc. The chalazion affects the eye treated. I've restarted, assuming that a week after the injection I can safely apply heat to that eyelid. I may get the chalazion treated surgically when things calm down - it recurs every few weeks and is pretty painful.

Becky_MacularSociety
Becky_MacularSocietyAdministrator in reply to Sianana

Good Morning Sianana,

As it's painful and reoccurs every few weeks, I would speak to your eye clinic about this, they may be able to give some more advice, they'll also discuss when you can restart treating it after an injection. I can't see why you wouldn't be able to do so straight away, but I would double check.

Thanks

Becky :)

You may also like...